MathSciNet Relay Station
MathSciNet bibliographic data
MR336813 60H15
Zvonkin, A. K. A transformation of the phase space of a diffusion process that will remove the drift. (Russian) Mat. Sb. (N.S.) 93(135) (1974), 129–149, 152.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement